Hi, April. You really need to talk to your doctor right away about this. Many of these drugs have undesirable withdrawal problems if you stop too suddenly and your doctor should be able to tell you the best way to get yourself off it, if indeed it's necessary to do so. If you have an obstetrician, he/she should also be able to tell you what's safe. I wish you all the best.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.